# SDR FDEA202010172539

- Difficulty date: October 17, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE CAVITY AT STATION XOS=584 FORMER FOUND   CRACK.  CRACKED FORMER REMOVED, AS PER SRM 51-31-01-OG AND FABRICATED FORMER, AS PER DOUGLAS DRAWING ARB 2931 REVISION H.  INSTALLED FABRICATED FORMER AT LEFT HAND WING LEADING EDGE CAVITY AT STATION XOS 584, AS PER SRM 51-33-01-OG.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
